| Model Number |
JAZZY EVO614HD |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Dealer called stating unit was involved in a car accident.
Event or Problem Description
Dealer called stating unit was involved in a car accident.
Additional Manufacturer Narrative
Not a pride issue as user was hit by a car.